# SDR K11A2023112400238

- Difficulty date: October 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,119 hours, 40,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Part time: 60,119 hours, 40,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER IS STARTING TO CRACK APPROX STA 727C S-21 EA09.
